# SDR 9514899989

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8945E
- Make and model: Doug DC-9-31
- Aircraft serial: 47181
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND A CRACK IN THE UPPER AFT CARGO DOOR STOP FITTING, FORWARD CARGO DOOR JAMB.  REPLACED FITTING PER SRM 51-30-2.
